# SDR A6WA2019022546410

- Difficulty date: February 21, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 34,674 hours, 33,535 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR EXTENSION THE CREW RECEIVED A GEAR DISAGREE ALONG WITH A NOSE DOOR CAUTION. THEY PERFORMED A GO-AROUND, DECLARED AN EMERGENCY AND RAN THE QRH. THE MESSAGE CLEARED AND THE EMERGENCY LANDING WAS CANCELED. THE FLIGHT LANDED WITHOUT INCIDENT. ARFF DID NOT RESPOND.
